# SDR ASAA2020101333356

- Difficulty date: October 13, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 43,258 hours, 12,740 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Shorted
- Location: #2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GE DIAGNOSTICS REPORTS THE NR 2 ENGINE EXPERIENCED AN EGT EXCEEDANCE DURING TAKEOFF THAT MAY HAVE EXCEEDED THE TRANSIENT AREA LIMITS.  PEAK EGT RECORDED ON REPORT 06 WAS 975 DEGREES DURING TAKEOFF (FLIGHT PHASE 4).  GROUNDED-YES.  RED BOX AROUND NR 2 ENGINE EGT, NR 2 ENGINE S/N 896-912.  ON THE NR 2 ENGINE, PERFORMED B737-800 AMM 71-00-00-740-801-F00, AMM 71-00-00-800-804-F00 STEPS F(1-3) AND BEGAN B737-800 FIM 71-06 TASK 805 STEPS A-F(2) WITH NO NR 2 ENGINE EEC FAULTS FOUND.  EGT EXCEEDANCE RESET, PER FIM 71-06 TASK 805.  PERFORMED AMM 77-21-01-200-801-F00 T49.5 PROBE AND EGT SYSTEM INSPECTION, FOUND CJ10 HARNESS SHORTED TO SHIELD AND S4 T49.5 PROBE OUT OF RESISTANCE LIMITS.  REMOVED AND REPLACED CJ10 HARNESS, REF AMM 73-21-06/401 AND S4 T49.5 PROBE REF AMM 77-21-01/401.  ALL OPERATIONS CHECKS GOOD FOR CJ 10 HARNESS AND S4 T49.5 PROBE.  ACCOMPLISHED NR 2 ENGINE POWER ASSURANCE CHECK, ALL VALUES WITHIN LIMITS, PER POWER PLANT TECH SERVICES NR 2 ENGINE EXCEEDANCE IS IN THE AREA C FOR LESS THAN 5 SEC IN REMOTE DIAGNOSTICS.
